# SDR QXEA2016051300318

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 6,014 hours, 6,462 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472023
- Part serial: ICO20136
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 6,014 hours, 6,462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, ACFT LOST NOSE WHEEL STEERING.  ACFT TOWED TO THE GATE.  REPLACED THE NLG STEERING HARNESS AND NLG STEERING HAND CONTROL.  FUNCTIONAL TEST GOOD AND OPS TEST GOOD.
